Folgen
Stephen Keith
Stephen Keith
Zugehörigkeit unbekannt
Bestätigte E-Mail-Adresse bei umich.edu - Startseite
Titel
Zitiert von
Zitiert von
Jahr
The Poincaré inequality is an open ended condition
S Keith, X Zhong
Ann. of Math.(2) 167 (2), 575-599, 2008
2982008
A differentiable structure for metric measure spaces
S Keith
Advances in Mathematics 183 (2), 271-315, 2004
1742004
Modulus and the Poincaré inequality on metric measure spaces
S Keith
Mathematische Zeitschrift 245 (2), 255-292, 2003
1572003
Quadratic estimates and functional calculi of perturbed Dirac operators
A Axelsson, S Keith, A McIntosh
Inventiones Mathematicae 163 (3), 455-497, 2006
1402006
The Kato square root problem for mixed boundary value problems
A Axelsson, S Keith, A McIntosh
Journal of the London Mathematical Society 74 (1), 113-130, 2006
932006
Conformal Assouad dimension and modulus
S Keith, T Laakso
Geometric and Functional Analysis 14 (6), 1278-1321, 2004
822004
Measurable differentiable structures and the Poincaré inequality
S Keith
Indiana University mathematics journal 53 (4), 1127-1150, 2004
582004
Admissible measures in one dimension
J Björn, S Buckley, S Keith
Proceedings of the American Mathematical Society 134 (3), 703-705, 2006
392006
Flat forms, bi-Lipschitz parametrizations, and smoothability of manifolds
J Heinonen, S Keith
Publications mathématiques de l'IHES, 1-37, 2011
302011
A remark on Poincaré inequalities on metric measure spaces
S Keith, K Rajala
Mathematica scandinavica 95 (2), 299-304, 2004
212004
A note on the Muckenhoupt Weights
S Keith, X Zhong
2007
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–11